JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON GENERATING FUNCTIONS OF q-GOTTLIEB POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON GENERATING FUNCTIONS OF q-GOTTLIEB POLYNOMIALS
Khan, Mumtaz Ahmad; Asif, Mohammad;
  PDF(new window)
 Abstract
The present paper envisages the q-analogue of the Gottlieb polynomials.
 Keywords
q-calculus;q-hypergeometric functions;
 Language
English
 Cited by
1.
q-EXTENSION OF A GENERALIZATION OF GOTTLIEB POLYNOMIALS IN THREE VARIABLES,;

호남수학학술지, 2012. vol.34. 3, pp.327-340 crossref(new window)
2.
$q$-EXTENSION OF A GENERALIZATION OF GOTTLIEB POLYNOMIALS IN TWO VARIABLES,;

충청수학회지, 2012. vol.25. 2, pp.253-265 crossref(new window)
1.
q-EXTENSION OF A GENERALIZATION OF GOTTLIEB POLYNOMIALS IN THREE VARIABLES, Honam Mathematical Journal, 2012, 34, 3, 327  crossref(new windwow)
 References
1.
G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, 1990.

2.
M. J. Gottlieb, Concerning some polynomials orthogonal on a finite or enumerable set of points, Amer. J. Math. 60 (1938), no. 2, 453-458. crossref(new window)

3.
M. A. Khan and M. Akhlaq, Some new generating functions for Gottlieb polynomials of several variables, Inter. Trans. Appl. Sci. 1 (2009), no. 4, 567-570.

4.
E. D. Rainville, Special Functions, Macmillan, New York 1960.

5.
H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane, and Toronto, 1984.